# SDR AMTA200600165

- Difficulty date: March 11, 2006
- Submitted: March 17, 2006
- Operation: Air carrier
- Aircraft: N519AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27975
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Condition: Inoperative
- Location: Lt Transceiver
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HF TRANSMISSION REPORTED DESTORTED AND HARD TO UNDERSTAND BY SFO RADIO ON FREQ 5574 KHZ ALSO DISTORTED ON SIDE TONE.  UNABLE TO DUPLICATE ON GROUND SWAPPED RTS FOR TROUBLESHOOTING IAW MM.  REMOVED AND REPLACED LT TRANSCEIVER, OPS CHECK GOOD IAW MM.  (K)
